# SDR AALA201810239019

- Difficulty date: October 10, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R2 DOOR CUT OUT LOWER SILL AT FRAME 68, STRINGER 23R.  REPAIRED THE DOOR SILL IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 5.
